MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, an 840 ventilator had an erratic display.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) verified the issue and replaced the graphical user interface (gui) printed circuit board (pcb).The unit passed all testing and operated within the manufacturing specifications.
 
Additional Manufacturer Narrative
A backlight inverters printed circuit boards (pcb), graphic user interface (gui) backlight cables and a gui pcb were returned to cov idien/medtronic¿s product analysis.A visual inspection found no notable conditions.No errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that no fault was found on the backlight inverters pcb and gui cables.The gui pcb identified root cause was isolated to a component (video graphics array controller u34) on the xena i pcb.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6702876
Report Number8020893-2017-06891
Device Sequence Number10925889
Product Code CBK
UDI-Device Identifier10884521077058
UDI-Public10884521077058
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-SP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1